Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Steroid injection in spine; are there side effects?

(3 Posts)
Jux Wed 22-Jul-15 09:59:07

DH has had dreadful pain in his leg and lower back for over a year. A couple of days ago he had steroid & painkiller injected into his spine. He has had a headache ever since.

We weren't given a leaflet about after-care or anything and if he was sent a leaflet with the appt letter, he's lost it.

He is wondering if the headache is a side-effect of the jab.

His leg pain is much, much better btw!

Bubblesinthesummer Wed 22-Jul-15 10:03:20

Not sure about headaches tbh I've not had headaches with them, but I take so much medication it would probably mask it anyway.

I'm glad they have worked for your DH

Jux Wed 22-Jul-15 10:22:35

Thanks, Bubbles. It's a relief for all of us, frankly! Sorry to hear you have bad conditions too. I have ms and take so muck stuff to stop the nerve pain that I don't even get toothache until it's too late to do anything but extract! I keep meaning to talk to my gp about it, but always forget.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now